# SDR CALA2022020700334

- Difficulty date: February 7, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 76,389 hours, 31,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Condition: Inoperative
- Location: Seat 7 Abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX SEAT 7ABC AISLE EMERG. ESCAPE PATH LIGHTING INOP.REF.LP 7914482. REQUEST MEL RELIEF.NO PART IN STOCK. C/W MEL.PLACARDED. APPROVED FOR MEL 3350C INSTALLED NEW ESCAPE PATH LIGHT ASSEMBLY IAW AIRBUS A320 AMM 33-51-18-400-002-A OPS CHECK SAT ADD EMP:380056 ACP''D IDT INSP OF EMERGENCY PATH LIGHT, OPS CHECK GOOD.
